Share:


Regularization by nonlocal conditions of the incorrect problems for differential‐operator equations of the first order

    N. I. Yurchuk Affiliation
    ; Ababneh Mousa Affiliation

Abstract

“Regularization by nonlocal conditions of the incorrect problems for differential‐operator equations of the first order” Mathematical Modelling Analysis, 2(1), p. 160-166.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Yurchuk, N. I., & Mousa, A. (1997). Regularization by nonlocal conditions of the incorrect problems for differential‐operator equations of the first order. Mathematical Modelling and Analysis, 2(1), 160-166. https://doi.org/10.3846/13926292.1997.9637080
Published in Issue
Dec 15, 1997
Abstract Views
335
PDF Downloads
268
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.